Jump to content

Christoph: What should I do General Anxiety Disorder


Christoph

Recommended Posts

Hello, I come from Germany and, unfortunately, speak badly English.
My problem is I had earlier(formerly) depressive episodes and so take
already since 2003 Cipralex 15 mg.
Unfortunately, I have phases of generalised fear since 2011 again.
In 2012, in 2014, in 2016, and now since 3 months. Always this I resemble guard with restlessness
before very good condition, gets sweat outbreaks am in long-term strain to in the evening.
Cognitive therapy, sport, omega 3 everything nothing helps. The problem is that when i ginkgo, acetly l carnitin ,take I am much better
I see a lot again on a normal level.
Rhodiola and Aswhaganda have also helped(assisted) me fantastically. Unfortunately, I agree
a strong forehead pressure with the Cipralex together, my nose becomes slightly deaf.
What you would make, because Cipralex does not intercept the illness.
Would you tappering off  slow oder fast ?. Do you know the symptoms? with an SSRI (interaction)

Thank you for help.

 

In the Past depressive Episodes. Begin 1999.  2003, 2007,

Medication: since 2011 Cipralex 15mg, since 2011 no depression not anymore, Generalized Anxiety disorder begin

 

 

 

 

 

Link to comment

Ah the next question ist, can i take 5-htp or the other nems when i quit tappering Cipralex...

do you see a Chance to become health ?

In the Past depressive Episodes. Begin 1999.  2003, 2007,

Medication: since 2011 Cipralex 15mg, since 2011 no depression not anymore, Generalized Anxiety disorder begin

 

 

 

 

 

Link to comment
  • ChessieCat changed the title to Christoph: What should I do General Anxiety Disorder
  • Moderator Emeritus

Hi Christoph,

 

Welcome to Surviving Antidepressants (SA).  The first thing we ask all new members to do is to create a drug signature.  Please follow these instructions which explains the format that we prefer.  Include the supplements that you take.  You said you take Rhodiola and Aswhaganda.  Do you take them all of the time?  Do you take anything else?  Please remember to update your signature whenever make a change.

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

14 hours ago, Christoph said:

What you would make, because Cipralex does not intercept the illness.

 

Q:  Are you asking about what you can take instead of Cipralex?

 

SA helps people to stop their drug safely.  We do not make suggestions about what other drugs people can try.

 

I will give you some information to read and you can ask any questions here in your Introduction topic.  You can also use your Introduction topic to journal your progress.

 

          Before you begin tapering what you need to know

 

          Why taper by 10% of my dosage?

         

          Tips for tapering off Lexapro (escitalopram)

          Also known as:  Cipralex, Seroplex, Lexamil, Lexam

 

          Tapering Calculator - Online

 

          Dr Joseph Glenmullen's WD Symptoms Checklist

 

          How do you talk to a doctor about tapering and withdrawal?


          What should I expect from my doctor about withdrawal symptoms?

 

The only supplements which SA recommends are Magnesium and Omega-3 Fish Oil
 

Please read these topics:

 

          ashwagandha

 

          5-htp-5-hydroxytryptophan-and-l-tryptophan

 

These helped me to understand SA's recommendations:

 

          Brain Remodelling

 

          Video:  Healing From Antidepressants - Patterns of Recovery

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
On 4.11.2017 at 5:11 PM, Christoph said:

Ah the next question ist, can i take 5-htp or the other nems when i quit tappering Cipralex...

do you see a Chance to become health ?

Hello, thank you for your answer.

The PAST:

My first depressive Time 1999 with Fluctin 20mg. After 6 Weeks i feel great.

2003 I foret to take my SSRI then i have heavy withdrawals syptoms.

2003 my Doctor put me on Cipralex 10mg. I feel again healthy after a short time.

2007 a depressiv episode comes back. I combinate for 8 month Cipralex with Rhodiola , that works fine for me.

2011 the Cipralex is raised to 15mg, by the reason of a new episode

at this time i become a Generalized Anxiety disorder. At various intervalls  the gas came back.

> 2013 for 6 Month , 2015, 2016 for 4 Month.

The dosage of Cipralex is the same since 2011. 15mg Cipralex.

 

My situation now: (in the past each time the same, i feal healthy causeless it come back)

I feel great, was in holiday with my family. Since 3 Month

I wake up in the morning with anxiety without cause. Im not depressed, but The anxiety is from morning to night, every time, what ever i do.

I cant stop this. Meditation, sports, psychology, tcm , homeopathic ....

We are thinking either Cipralex dont work, or Cipralex make the sypmtoms.

I've already tried so many things > for 1 day Rhodiola again, Ashwagandha, i feel great again, but i get heavy head pressure, so i stopped it.

 

Now after weeks, anxiety is better, but drowsiness, and head pressure come every day i take natural things how valerian or lavendel. 2 hours after Cipralex  it becomes stronger.

 

Could it be symptoms of high serotonin ? Do you know this ? Is this an interaction ?

Do you believe, that it will be better when i tapper off Cipralex ?

 

and is there a Chance that i can than take supplements for my healthy how Acetly-l-carntine, rhodiola without head pressure...? after tappering off.

Thx a lot.

 

 

 

In the Past depressive Episodes. Begin 1999.  2003, 2007,

Medication: since 2011 Cipralex 15mg, since 2011 no depression not anymore, Generalized Anxiety disorder begin

 

 

 

 

 

Link to comment

I would stop the supplements and see if that helps. The site recommends magnesium and fish oil only. 15mg is a low dose of the drug, when you start to taper, only taper 10% of your dose and hold for 4 to 6 weeks. Read up on the links that have been provided to you, they will help you understand. Ali 

10 years citalopram 30mg- tapered down in December 15/2015- Jan 15/2016 to 20mg for two weeks, ten for one week and five for another week, then stopped, less then two weeks later, sheer hell broke lose with debilitating withdrawal symptoms.

 

Update-- reinstated 5mg of celexa on feb 5-- within hours noticed immediate difference in WD symptoms-- Holding holding and more holding.

 

Updose- March 23/16 too 10mg- relieved the harsher head symptoms- current symptoms headaches, dizzy, numbness and tingling in my head.

 

Benzos- 2015-Ativan on and off for 6 months 2mg- switched to clonazepam nov 2015- 2mg till Jan 2016 Zopiclone 7.5mg nov-dec 2015- was tapered off over 4weeks- Currently in protracted withdrawal. ????????????????????????????????

 

Update- ended up in the hospital April 18/16 major suicidal ( never had that before) was admitted/ been there ever since, put me back to full dose celexa 30mg no drugs added, IAM FINALLY STABLE AFTER 3 months of tortuous hell. Got a great physiatrist that new all about WD, he will help me taper properly in a couple of months at 5% deductions holding 8 weeks. I never want to relive that hell again.

 

Udate- stable and holding, doing things slowly is key.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy